Fixed points of multifunctions on regular cone metric spaces. (English) Zbl 1193.47058

In this paper, the authors first prove that every metric space is a regular cone metric space and then they extend a result about Meir-Keeler type contraction mappings on metric spaces to regular cone metric spaces. They also provide an example to show that their result is an extension of Meir-Keeler’s theorem. Some results about fixed points of weakly uniformly strict \(p\)-contraction multifunctions on regular cone metric spaces are established.


47H10 Fixed-point theorems
47H04 Set-valued operators
54H25 Fixed-point and coincidence theorems (topological aspects)
Full Text: DOI


[1] Abbas, M.; Jungck, G., Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl., 341, 416-420 (2008) · Zbl 1147.54022
[2] Abbas, M.; Rhoades, B. E., Fixed and periodic point results in cone metric spaces, Appl. Math. Lett., 22, 511-515 (2009) · Zbl 1167.54014
[3] Cardinali, T.; Rubbioni, P., An extension to multifunctions of the Meir-Keeler’s fixed point theorem, Fixed Point Theory, 7, 1, 23-36 (2006) · Zbl 1111.47047
[4] Long-Guang, H.; Xian, Z., Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl., 332, 1468-1476 (2007) · Zbl 1118.54022
[5] Ilic, D.; Rakocevic, V., Common fixed points for maps on cone metric space, J. Math. Anal. Appl., 341, 876-882 (2008) · Zbl 1156.54023
[6] Jachymski, J., Equivalent conditions and the Meir-Keeler type theorems, J. Math. Anal. Appl., 194, 293-303 (1995) · Zbl 0834.54025
[7] Meir, A.; Keeler, E., A theorem on contraction mappings, J. Math. Anal. Appl., 28, 326-329 (1969) · Zbl 0194.44904
[8] Park, S.; Rhoades, B. E., Meir-Keeler type contractive conditions, Math. Japon., 26, 13-20 (1981) · Zbl 0454.54030
[9] Rezapour, Sh.; Hamlbarani, R., Some notes on the paper “Cone metric spaces and fixed point theorems of contractive mappings”, J. Math. Anal. Appl., 345, 719-724 (2008) · Zbl 1145.54045
[10] Rhoades, B. E.; Park, S.; Moon, K. B., On generalizations of the Meir-Keeler type contraction maps, J. Math. Anal. Appl., 146, 482-494 (1990) · Zbl 0711.54028
[11] Vetro, P., Common fixed points in cone metric spaces, Rend. Circ. Mat. Palermo, (2), 56, 3, 464-468 (2007) · Zbl 1196.54086
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.